EconPapers    
Economics at your fingertips  
 

Symmetry Reduced and New Exact Nontraveling Wave Solutions of (2+1)-Dimensional Potential Boiti-Leon-Manna-Pempinelli Equation

Chen Han-Lin and Xian Da-Quan

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

With the aid of Maple symbolic computation and Lie group method, ( )-dimensional PBLMP equation is reduced to some ( )-dimensional PDE with constant coefficients. Using the homoclinic test technique and auxiliary equation methods, we obtain new exact nontraveling solution with arbitrary functions for the PBLMP equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/784134.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/784134.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:784134

DOI: 10.1155/2013/784134

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:784134